# SDR GTIA2025110339161

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 54,477 hours, 25,218 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

HYD Y RSVR LO LEVEL ECAM.-FOLLOW TSM 29-13-00-810-801-A. FOUND YLW RSVR LOW. SERVICE AS REQ NO LEAKS NOTED AS PER AMM 29-00-00. OPS CK GGOD, A/C OK TO CONT SERV.
